ITEM METADATA RECORD
Title: The (non-)gibbsian nature of states invariant under stochastic transformations
Authors: Maes, Christian ×
Vandevelde, K #
Issue Date: May-1994
Publisher: Elsevier science bv
Series Title: Physica a vol:206 issue:3-4 pages:587-603
Abstract: We investigate the Gibbsian nature of systems that are invariant under some stochastic transformation. A prime example concerns stationary measures for interacting particle systems. We bring together various types of results concerning the possible existence of effective Hamiltonians for nonequilibrium steady states using entropy techniques and large deviation estimates.
URI: 
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science